MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035431030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the second of 2 reports.The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the coil (subject device) could not be delivered out of the microcatheter, the physician experienced difficulty and during withdrawal, the coil broke.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was returned within the introducer sheath and dispenser hoop.Visual inspection of the device revealed that the main coil was severely kinked.During functional testing, the coil could not be advanced through the introducer sheath, only retracted.The physician may have perceived the main coil kink as the main coil break due to the reported friction during advancement of the coil inside the microcatheter.It is probable that the device was damaged during the clinical procedure due to some procedural/anatomical factors encountered causing the as reported event, therefore assignable cause of procedural factors will be assigned to reported and observed issues.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET HELICAL NANO 1MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8858052
Report Number3008881809-2019-00227
Device Sequence Number2397059
Product Code HCG
UDI-Device Identifier04546540698018
UDI-Public04546540698018
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Catalogue NumberM0035431030
Device Lot Number20891118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer09/12/2019
09/12/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date09/24/2019
09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient Age64 YR
Patient Weight80